Free subsemigroups of domains

Research output: Contribution to journalArticlepeer-review

Abstract

It is proved that the multiplicative semigroup of the ring of polynomials in two commuting indeterminates over a noncommutative domain contains a noncommutative free subsemigroup.

Original languageEnglish
Pages (from-to)339-341
Number of pages3
JournalProceedings of the American Mathematical Society
Volume116
Issue number2
DOIs
StatePublished - Oct 1992

Fingerprint

Dive into the research topics of 'Free subsemigroups of domains'. Together they form a unique fingerprint.

Cite this